I have been in stage 4 for abou 1-1/2 years. Recently I developed fluid in my shins. My kidney doc prescribed lasix 20 mg a day. After about a month ago. Recently I become ill and weak. I went to my internists. Bloodwork showed my kidney function down to 17% down from 24% in 4 months. The tests also showed dehydration. So lasix was stopped. I am told that dehydration can skew the results....but I don't know how much. They are repeating tests in 2 weeks. I still feel very poorly 2days without lasix. I was wondering if anyone had experience with this. I am very concerned.
Consult a Good Kidney Doctor - for Kidney Problem - That can lead to Swelling of the Legs & other body Parts & Face, Which Means "WATER RETENTION IN THE BODY". When this Water is retained in the Lungs, This Starts to give "BREATHING PROBLEM" or "SHORT BREATHING". You Must get this Treated ASAP with INJECTION / TABLETS of "Lasix" & Continue the Medication till You feel OK. Get Checked Your Hamoglobin - & if Less than the Normal, start the Injections of ERYTHROPOIETIN of 4000 every alternate day till it Improves to 10 + THEN ERYTHROPOIETIN of 6000 iv once, a week. Take THE IRON & B12 MEDICATION.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.